Diarrhea effect of Bisoprolol

We have 367 consumer reports for Bisoprolol. Diarrhea effect occurred in 2%.

Patients statistics on Diarrhea side effect for Bisoprolol


Average weight in Lbs

Average height in Ft
5′ 3″
5′ 10″

Average age

Bisoprolol Circle Diagram 7 consumers of 367 reported about Diarrhea

  1. Linda A. Novoa says:
    2.5 rating

    Bisoprolol for Heart failure; Heart rhythm disturbances; High blood pressure

    1/2 year intake. 7 KG weight gain! ‘Concentration disorders, weakness, bad depression and the like no drive, muscle and bone pain, hair loss, itching, despite leakage water retention i. Face, hands u. Feel heartburn, pain in d. Esophagus, abdominal cramps, Dürchfälle, Schlafstörungen.Glaube almost also halucinations. In combination with Eferox (Hashimoto) the same side effects potentiate the symptoms even more !! Do not bear this anymore. Who knows alternatives, other active than bisoprolol hemifumarart?

  2. Walter E. Bergman says:
    3.5 rating

    Bisoprolol for High blood pressure

    since taking Metformin (Metfogamma 850): diarrhea (improves), stomach cramps (only in the beginning), chills (only in the beginning), dizziness, blurred vision, drowsiness, severe tiredness, fatigue, no longer tolerable

  3. Camille E. Vest says:
    4.5 rating

    Bisoprolol for Cardiovascular disease

    It helped, but the side effects are too serious for * younger generations over 35 years *. Unfortunately, I’ve got a whole Latte of side effects. Pulse and blood pressure drop hair loss milk flow in the breasts (although I did not have a child) diarrhea complete lipid loss muscle pain in legs and arms dry eyes shivering-freezing at night / dizziness massive sleep disorders listlessness-mood swings allergy increase worsening of depressive phases toxic hepatitis

  4. Meredith D. Corley says:
    3.0 rating

    Bisoprolol for Heart rhythm disturbances; High blood pressure

    I take half a tablet with plenty of fluid every morning for exactly 5 days each morning. The first tendency was positive, my too high blood pressure (on average 173 / over 100 and a resting heart rate of about 98-112, fell into an acceptable measurement.) In between, however, was more noticeable that it with daily measurement again and again to very strong fluctuations Yesterday, however, was a very bad one, since my getting up in the morning and after medi-taking strong single-headed headache, high blood pressure with tachycardia, overwhelming fatigue (I was traveling by car, I had the feeling every moment the ground It is difficult to describe this feeling of being u2019s work day ends with early sleep around 4:45 pm, around 7:30 pm I was awake for around 40 minutes, then again under the coverlet home wanted from bad dreams and crying awakening, o (the night I got heavy water diarrhea and had to vomit very often, I suffered from severe cold sweats – Breaking out and had the feeling to tip over again. Today I’m back in the office, but more bad than right, the blood pressure is 101/62 with a heart rate of 86 …. I can not describe the Angsgefühl, which comes over me in the meantime. Please tell me that will pass and normalize. How long do these side effects last? Thank you for a short feedback.